# SDR AALA202202271547

- Difficulty date: December 30, 2021
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737*
- Aircraft serial: 31075
- Aircraft time: 37,287 hours, 15,133 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 411N110914
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN WINDOW SHADE DAMAGED AT EMERGENCY EXIT SEAT 16A. **SUPPLEMENTAL REPORT: REPLACED CABIN WINDOW SHADE WITH NEW AT SEAT 16A IAW AMM 25-21-12, OPS CHECK GOOD.** (CLOSED)
